Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 73, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Jun 17, 2007, 8:05 AM CDT for Brown County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 17, 2007, 8:05 AM CDT (13:05 UTC)
- Expired
- Jun 17, 2007, 10:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
County Brown County, TX
The radar
The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:37 AM CDT | FLASH FLOOD | Brownwood, TX | SEVERAL ROADS CLOSED DUE TO FLOODING INCLUDING FM 2525 AND COUNTY ROAD 257 AND 234. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSJT 171309
FFWSJT
TXC049-171515-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
805 AM CDT SUN JUN 17 2007
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BROWN COUNTY IN WEST CENTRAL TEXAS
* UNTIL 1015 AM CDT
* AT 802 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
SIGNIFICANT STREET FLOODING IN BROWNWOOD...WITH VEHICLES
STALLING OUT DUE TO THE HIGH WATER. ALSO...THUNDERSTORMS WITH
VERY HEAVY RAIN CONTINUE TO MOVE NORTH ACROSS BROWN COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
BROWNWOOD NEAR BYRDS STORE...LAKE BROWNWOOD NEAR THRIFTY...MAY...
LAKE BROWNWOOD...EARLY...CROSS CUT...BROWNWOOD...BLANKET AND BANGS
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND
TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING
WHEN WATER BEGINS RISING. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3148 9921 3147 9911 3149 9899 3162 9877
3169 9875 3171 9868 3208 9892 3208 9919
$$
153 follow-up statements
000
WGUS74 KSJT 171345
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
839 AM CDT SUN JUN 17 2007
TXC049-171515-
BROWN TX-
839 AM CDT SUN JUN 17 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
BROWN COUNTY...
AT 837 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A NUMBER OF
ROADS CLOSED IN BROWN COUNTY...INCLUDING FM 2525 AND CR 257 AND CR
234. THUNDERSTORMS NOW OVER SAN SABA COUNTY WILL MOVE NORTH INTO
BROWN COUNTY DURING THE NEXT SEVERAL HOURS BRINGING 1 TO 2 INCHES OF
ADDITIONAL RAINFALL TO THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
BROWNWOOD NEAR BYRDS STORE...LAKE BROWNWOOD NEAR THRIFTY...MAY...LAKE
BROWNWOOD...EARLY...CROSS CUT...BROWNWOOD...BLANKET AND BANGS
IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND
TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING
WHEN WATER BEGINS RISING. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3148 9921 3147 9911 3149 9899 3162 9877
3169 9875 3171 9868 3208 9892 3208 9919
$$
15000
WGUS74 KSJT 171417
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
912 AM CDT SUN JUN 17 2007
TXC049-171515-
BROWN TX-
912 AM CDT SUN JUN 17 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
BROWN COUNTY...
AT 906 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORT URBAN
FLOODING CONTINUING IN THE BROWNWOOD AREA WITH ROAD CLOSURES OF FM
2525...CR 257...AND CR 234 STILL IN EFFECT. ONE HALF TO ONE INCH OF
ADDITIONAL RAINFALL IS POSSIBLE IN THE BROWNWOOD AREA OVER NEXT
HOUR. HEAVIER AMOUNTS ARE POSSIBLE OVER EASTERN BROWN COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
BROWNWOOD NEAR BYRDS STORE...LAKE BROWNWOOD NEAR THRIFTY...MAY...LAKE
BROWNWOOD...EARLY...CROSS CUT...BROWNWOOD...BLANKET AND BANGS
IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND
TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING
WHEN WATER BEGINS RISING. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3148 9921 3147 9911 3149 9899 3162 9877
3169 9875 3171 9868 3208 9892 3208 9919
$$
15000
WGUS74 KSJT 171445
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
940 AM CDT SUN JUN 17 2007
TXC049-171515-
BROWN TX-
940 AM CDT SUN JUN 17 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
BROWN COUNTY...
AT 935 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED ROAD
CLOSURES CONTINUING IN THE BROWNWOOD AREA WITH URBAN FLOODING. THE
HEAVIER RAINFALL HAS MOVED EAST OF THE BROWNWOOD AREA WITH
ADDITIONAL HEAVY RAINFALL POSSIBLE OVER EASTERN BROWN COUNTY...IN
THE ZEPHYR TO BLANKET AREA. ADDITIONAL RAINFALL AMOUNTS FROM 1 TO 2
INCHES ARE POSSIBLE IN SOUTHEASTERN BROWN COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
BROWNWOOD NEAR BYRDS STORE...LAKE BROWNWOOD NEAR THRIFTY...MAY...LAKE
BROWNWOOD...EARLY......ZEPHYR...BROWNWOOD AND BLANKET
IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND
TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING
WHEN WATER BEGINS RISING. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3148 9921 3147 9911 3149 9899 3162 9877
3169 9875 3171 9868 3208 9892 3208 9919
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:50 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 17, 6:50 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE SAN ANGELO TX 650 AM CDT SUN JUN 17 2007 .AVIATION... EXPECT THE POSSIBILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS ACTIVITY TO CONTINUE ACROSS WEST CENTRAL TEXAS THROUGH TODAY. LOWER VISIBILITIES AND CEILINGS WILL BE POSSIBLE AROUND AND NEAR THESE THUNDERSTORMS. UPPER LOW RESPONSIBLE FOR MUCH OF THIS ACTIVITY WILL FINALLY OPEN UP AND MOVE EAST-NORTHEASTWARD OUT OF WEST CENTRAL TEXAS LATE TONIGHT. 11 .PREV DISCUSSION... /ISSUED 322 AM CDT SUN JUN 17 2007/ .SHORT TERM... UPPER LEVEL LOW STILL MEANDERING OVER NORTHERN TEXAS. SCT SHWRS AND TSTMS OCCURRING ACROSS THE EASTERN CWFA THIS MORNING. GOING WITH CHC POPS TODAY ACROSS MUCH OF WEST CENTRAL TEXAS. LOCALLY HEAVY RAIN WILL BE POSSIBLE. WILL KEEP THE FLASH FLOOD WATCH GOING UNTIL NOON FOR THE NORTHERN EDWARDS PLATEAU...NORTHWEST HILL COUNTRY AND MUCH OF THE HEARTLAND. TEMPS WILL BE COOL TODAY...WITH HIGHS MAINLY 80 TO 85. PCPN BEGINNING TO WIND DOWN THIS EVENING...WITH MAINLY SLGT CHC POPS ACROSS THE CWFA FOR TONIGHT. .LONG TERM... THE UPPER LEVEL LOW FINALLY MOVES EAST OF THE AREA...WITH AN UPPER LEVEL RIDGE TO REPLACE IT FOR MUCH OF THIS WEEK. THIS MEANS DRY WEATHER AND WARMER TEMPS...WITH HIGHS IN THE UPPER 80S TO LOWER 90S ON MONDAY...AND 90 TO 95 TUESDAY THROUGH SATURDAY. .PRELIMINARY POINT TEMPS/POPS... ABILENE 82 66 88 73 / 40 20 20 10 SAN ANGELO 84 69 92 72 / 30 20 10 10 JUNCTION 83 69 90 74 / 40 30 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR BROWN-CROCKETT-KIMBLE- MASON-MCCULLOCH-MENARD-SAN SABA-SCHLEICHER-SUTTON. && 21
Hazardous weather outlook, Jun 17, 5:55 AM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 555 AM CDT SUN JUN 17 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-172100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 555 AM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON AND TONIGHT...BUT GRADUALLY BEGIN TO TAPER OFF AS THE UPPER LOW BEGINS TO MOVE NORTHEAST AWAY FROM WEST CENTRAL TEXAS TONIGHT. SOME THUNDERSTORMS EARLY ON TODAY COULD HAVE THUNDERSTORMS EMBEDDED WITH HEAVY RAINFALL. FLOOD WATCH REMAINS IN EFFECT FOR AREAS ALONG AND SOUTH OF AN OZONA TO EL DORADO...MENARD...TO A BROWNWOOD LINE THROUGH MIDDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO GRADUALLY WEAKEN AS IT DRIFTS NORTHEAST OUT OF TEXAS ON MONDAY. RAINFALL CHANCES WILL CONTINUE TO TAPER OFF AS HIGH PRESSURE BUILDS OVER TEXAS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:08 AM CDT | Flash Flood Warning | SJT | Brown | 2 hr |
| Jun 17, 10:03 AM CDT | Flash Flood Warning | SJT | Brown | 117 min |
| Jun 17, 11:47 AM CDT | Flash Flood Warning | SJT | Brown | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.